RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1971, Volume 35, Issue 6  


Petr Sergeevich Novikov (photo)
Petr Sergeevich Novikov (On the seventieth anniversary of his birth)
1187
A method for estimating double sums with real quadratic character, and applications
A. F. Lavrik
1189
Finite groups with 2-closed or $2'$-closed centralizers of involutions
V. M. Sitnikov
1208
On the homological dimension of group algebras of solvable groups
G. L. Fel'dman
1225
Systems of equations in a free group. I
Yu. I. Khmelevskii
1237
Families of algebraic curves with fixed degeneracies
S. Yu. Arakelov
1269
Algebraic functions with separated singularities
V. A. Oleinikov
1294
Homotopy invariants of nonsimply connected manifolds. III. Higher signatures
A. S. Mishchenko
1316
Characteristic numbers in $U$-theory
N. V. Panov
1356
On uniqueness of the solution of Bellman's equation
N. V. Krylov
1377
On the rate of summability of orthogonal series
V. A. Bolgov, A. V. Efimov
1389
Simple polyverbal operations
S. A. Ashmanov, M. A. Bronshtein
1409
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019